MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTRLASSO SD SFT,45°RT CRV,R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/06/2024, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-5068-45r suturelasso¿ sd shaft were broken off while attempting to pierce the labrum.All broken pieces were retrieved from the patient and the case was completed successfully.This was discovered during a shoulder labral repair procedure (b)(6) 2024, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
SUTRLASSO SD SFT,45°RT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20853397
Report Number1220246-2024-08704
Device Sequence Number8256092
Product Code LXH
UDI-Device Identifier00888867035621
UDI-Public(01)00888867035621(11)230119(10)0072249
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,45°RT CRV,R
Device Catalogue NumberAR-5068-45R
Device Lot Number0072249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown